Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 215614, 11 pages
http://dx.doi.org/10.1155/2013/215614
Research Article

Cusps of Bishop Spherical Indicatrixes and Their Visualizations

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Science, Mudanjiang Normal University, Mudanjiang 157011, China

Received 15 October 2013; Accepted 9 December 2013

Academic Editor: Bo Shen

Copyright © 2013 Haiming Liu and Donghe Pei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiming Liu and Donghe Pei, “Cusps of Bishop Spherical Indicatrixes and Their Visualizations,” Mathematical Problems in Engineering, vol. 2013, Article ID 215614, 11 pages, 2013. https://doi.org/10.1155/2013/215614.